# SDR AALA2018121809002

- Difficulty date: December 8, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 79,383 hours, 10,062 cycles
- System (JASC): 2424 · AC Regulator
- Part: Circuit Breaker
- Part number: ELM8273
- Part serial: CM32397
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AC DIVERTED TO ORD ON ACCOUNT 7 TIMES DURING DESCENT FROM 18,000 FEET THROUGHOUT TOUCHDOWN - LOUD RELAY ELECTRIC CLOSING / OPENING AND UPPER EICAS DISPLAY SCREEN WENT BLANK FOR 2-3 SECONDS. PER FAULT ISOLATION MANUAL MESSAGE 24-11100, REPLACED LEFT HAND GENERAL CONTROL BREAKER PER MM 24-22-03. CHECKS OK. ACCOMPLISHED CDS TEST FOR EICAS DISPLAY PER MM 31-61-00. ALL TESTS OK.
